# SDR UIEA201811012462

- Difficulty date: September 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300342
- Condition: Corroded
- Location: Bs 1241-1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 39R BETWEEN BS 1241 AND 1263 WAS CORRODED.  REPAIRED THE STRINGER IAW EA 767-5360-28-A7415.
